Friday, September 18, 2009

3,5,2, & Swap Hint

That would be three hours of sleep last night, which is better than the night before, but lack of sleep is making my brain mush.
Five...more pounds lost for a total of 35 since my first botox treatment, but at this rate the pictures of me at my son's wedding are not going to be pretty. I'm not really a vain person, but the amount of weight gain caused by Dystonia combined with peoples cruel comments last winter when I was at my worst has given me a self image problem! And we can go back to 1 1/2 and 3 hours of sleep for the last two days on top of all of the nights before is making me look worn and haggered...
Two...TGIF! Two days off, I need so badly! And hopefully I will finish the last little touches on my swaps and get them to the post office, and probably, hopefully, catch up on my sleep, which will cause another issue called "guilt" because the weekends are really the only "real" amount of time I have to see American Husband and my babe's so I hate to spend it sleeping! Not to mention, it's the only real time I have to catch up on things that drive me crazy and can't get to all week, so.... Ugh! "Stop the merry-go-round!" I want to feel and look calm and beautiful like the lady in the blue dress above....
And to that..."Have a blessed day good citizens of blog land!"

2 comments:

Sharon said...

Dont you take anything for sleep? I cant live without mine! Does this mean I am going to lose 35 lbs this year? I lost 37 last yeAR TIL ALL THIS STARTED BUT iM MAINTAINING RIGHT NOW. i DO HAVE A LOSS OF APPetite but feel better after I eat some real food, not junk! I am taking Valium and Zanaflex for sleep and it works in 3 hr increments. its keeping me going, I sleep about 9 hrs total or I cant makwe it thru the day! My head drops on the table, not too attractive in the restaurant. Overdid yesterday so I paid for it last night. Off to the Dr today, my new Fav activity! Try and at least rest if you cant sleep! Sisters of Dystonia...Shari

Gypsy Mermaid said...

your a beautiful person inside and out! dont let this get you down. take some sleep meds they are wonderful things!! i promise. in college i was so stressed out all the time and always awake. i started taking some sleep pills and my grades went up and my studying just came easy! big hugs

tooldles-
sarah